English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Bachmann-Kühn's brackets and multiple zeta values at level N

MPS-Authors
/persons/resource/persons236513

Zhao,  Jianqiang
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

ArXiv_1408.4983.pdf
(Preprint), 362KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Yuan, H., & Zhao, J. (2016). Bachmann-Kühn's brackets and multiple zeta values at level N. Manuscripta Mathematica, 150(1-2), 177-210. doi:10.1007/s00229-015-0798-7.


Cite as: http://hdl.handle.net/21.11116/0000-0004-100E-B
Abstract
There is no abstract available